Varieties with invariant half-Rieman structure of almost product
Keywords:
-Abstract
A manifold M with semi-Riemannian almost product structure invariant relative to a transformation group G is considered. A connection with special G-invariance property is constructed in the corresponding bundle of frames.
References
Yano К. On affine connexions in an almost product space// Kodai Math. Semin. Repts.— 1959.— 11, N 1.— P. 1—24.
Кочубей A. H. О диффузиях с инвариантными производящими операторами // Теория вероятностей и ее применения.— 1989.— 34, 4.— С. 656—663.
Кобаяси Ш., Номидзу К. Основы дифференциальной геометрии: В 2-х т.— М. : Наука, 1981.— Т. 1.— 344. с.
Стернберг С. Лекции по дифференциальной геометрии.— М. : Мир, 1970.— 412 с.
Зуланке Р., Винтген П. Дифференциальная геометрия и расслоения.— М. : Мир, 1975.— 350 с.
Downloads
Published
03.08.1992
Issue
Section
Research articles
How to Cite
Kochubei , A. N. “Varieties With Invariant Half-Rieman Structure of Almost Product ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 7, Aug. 1992, pp. 926-31, https://umj.imath.kiev.ua/index.php/umj/article/view/8125.